Open Access
2008/2009 Representation of Linear Functionals on Quasi-Continuous Functions
Charles A. Coppin, Joseph F. Vance
Real Anal. Exchange 34(2): 429-444 (2008/2009).


We prove a representation theorem for bounded linear functionals with domain the set of all real-valued, quasi-continuous functions defined on a closed interval; thus, giving a characterization of a class of bounded linear functionals.


Download Citation

Charles A. Coppin. Joseph F. Vance. "Representation of Linear Functionals on Quasi-Continuous Functions." Real Anal. Exchange 34 (2) 429 - 444, 2008/2009.


Published: 2008/2009
First available in Project Euclid: 29 October 2009

zbMATH: 1247.26014
MathSciNet: MR2569196

Primary: 26A42

Keywords: quasi-continuous functions , regulated functions , Stieltjes integral

Rights: Copyright © 2008 Michigan State University Press

Vol.34 • No. 2 • 2008/2009
Back to Top